Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Help! First day: Nausea and Lexapro Scribbler

Posted by Esmarelda on October 14, 2003, at 14:40:43

In reply to Help! First day: Nausea and Lexapro, posted by Scribbler on October 13, 2003, at 21:23:16

After I had taken Lex about one week, I had a few days of a nausea and threw up a few times and then no more. So, it should get better. I, however, welcomed the loss of appetite. I needed to drop a few lbs. Hang in there!


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Esmarelda thread:109458
URL: http://www.dr-bob.org/babble/20031010/msgs/269351.html